# SDR ASOA2014070710828

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 28,204 hours, 24,749 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AT 20000 FT DURING A CLIMB TO 23000 FT, CABIN ALTITUDE BEGAN TO CLIMB AT BETWEEN 600-800 FPM.  THIS WAS WITH A LOUD SQUEAL FROM MAIN PAX DOOR AT 23000 FT, ALTITUDE CAUTION MESSAGE, BEGAN QRH AND CABIN QUICKLY CLIMBED, BEGAN DESCENT AND AT 20000 FT AND RECEIVED CABIN ALTITUDE WARNING.  PAX OXYTEN MASKS DEPLOYED AND F/A COMMAND USE PORTABLE O2 BOTTLE WAS USED FOR 3B BECAUSE MASK DID NOT DEPLOY.  ENROUTE, ACFT DIVERTED.
